Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Diagnosed with OCD, Tourette's Syndrome, idiopaththic spondyloarthropathy. Has blurred vision. Explain?

My son 16 years old. He has been diagnosed as having OCD(Mixed) , Tourette s Syndrome , Prodome vs sc hizotypal PD and idiopaththic spondyloarthropathy . He has been taking Nexito 15mg and Risperidone 1mg , 1tablet each at night. On query the concerned physician told me that he has to take the medicine for about 2 years. he has been asked to go for review after 4 months. He has past history of Neurocysticercosis at the age of 6and a half years and taken treatment for the same for two years under a paediatric Neurologist . He feels diziness all the time and also sometimes blurred vision while looking at the blackboard in the class. he has mypia and has been using spectacle for around 5 years. His eyes has been examined in september by a eye specialist and lens power for both eyes is -1.00. Please advise whether these are the side effects of the medicines he has been taking and what remedies can be given ti himn in these regard. D.Chakrabarty, YYYY@YYYY
Asked On : Mon, 17 Dec 2012
Answers:  1 Views:  84
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Ophthalmologist 's  Response
hi... as your son has been suffering from multiple systemic disorders...his myopia may or may not be because of that. as for his intermittent blurring of may be because of his systemic illness...or drug reaction...or eye problem. because he had suffered neurocystecersis...he may have occular ask your eye specialist to do his retinal examination and occualr sonography.
do not stop any of his medicines by yourself. consult your physician.
take care
Answered: Fri, 21 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor